ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142290490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The incident was reported by the massachusetts department of public health.The event involved a secondary set, secure lock, 34 inch where small black dots were observed on the internal walls of the drip chambers.There were no reported patient involvement and no reported patient harm.
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The device has been requested for evaluation; however, it has not yet been received.Additional contact information: (b)(6).